# SDR 96ZZZX2479

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2247R
- Make and model: Piper PA-42-720
- Aircraft serial: 425501005
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Cabin
- Part time: 4,540 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SILL DOUBLER FOUND CRACKED.  CONNECTED CABIN BULKHEADS ALSO FOUND CRACKED.
